Article Text

Download PDFPDF
Republished: Omeprazole-induced hypomagnesaemia, causing renal tubular acidosis with hypokalaemia, hypocalcaemia, hyperlactacidaemia and hyperammonaemia

Statistics from Altmetric.com

Footnotes

  • Contributors MH was involved in the clinical case, collection of data, and drafted the manuscript. NI was involved in the clinical case and edited the manuscript. Both authors have approved the final manuscript for submission and are accountable for the article.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent for publication Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.